MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 PCC GREY MIMX

MIO; UNO INSET II 80/9 PCC GREY MIMX
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On 09-jan-2021, the patient reported that his infusion set's tubing came apart and was dropped on the floor.Moreover, there was stress or pull on the tubing, but the pump was not dropped with the set connected to the patient's body.Currently, his blood glucose level was 220 mg/dl.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 PCC GREY MIMX
MDR Report Key11176328
Report Number3003442380-2021-00113
Device Sequence Number11491910
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/15/2021
Patient Sequence Number1